# SDR SWIA200312117

- Difficulty date: May 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELECTRIC HYDRAULIC PUMP ATTACH BRACKET CRACKED.   FOUND DURING C-CHECK INSPECTION.  NEW BRACKET INSTALLED IAW SRM 120 51-10-02.
